SVRA

Portland Vintage Racing Festival Portland International Raceway, Portland, OR July 26 - 29, 2018

SVRA

OFFICIAL SCHEDULE

Wednesday	7 Tu	ly 2	5

11am - 3pm, 5pm - 7pmTrack Access - Load in STAGING ON GRASS LOT TRACK ENTRANCE

11:00am – LANE 1 – Prep shops, 5th wheel rigs 12:00pm – LANE 2 – all pull along tag trailers

Thursday, July 26

7:00am-- 5:00pm Registration (Track Access)

Test Day Drivers Meeting 8:00am--

(Located at SVRA event tent in the beaches)

8:30am TOP/DOP Classroom Session

8:00am—5:00pm Technical Inspection

3:00pm Trans Am Load in

9:00am—1:00pm OPTIONAL TEST DAY

9:00am Group A (SVRA 1, 2, 3)

9:20am Group B (SVRA 4, 5, 6, 8, 10, 12)

Group C (SVRA 7, 9, 11, HF1) 9:40am

10:00am TOP/DOP Van Recon Session

10:20am Group A/TOP/DOP (SVRA 1, 2, 3)

10:40am

Group B (SVRA 4, 5, 6, 8, 10, 12)

11:00am Group C (SVRA 7, 9, 11, HF1)

11:20am Group A/TOP/DOP (SVRA 1, 2, 3)

11:40am Group B (SVRA 4, 5, 6, 8, 10, 12)

Group C (SVRA 7, 9, 11, HF1) 12:00pm

Group A/TOP/DOP (SVRA 1, 2, 3) 12:15pm

Group B (SVRA 4, 5, 6, 8, 10, 12) 12:30pm

Group C (SVRA 7, 9, 11, HF1) 12:45pm End of On-Track Activities 1:00pm

Friday, July 27 7:00am—5:00pm Registration

7:30am—5:00pm Technical Inspection

7:30am MANDATORY DRIVERS' MEETING

(Located at SVRA event tent in the beaches)

8:45am	Groups 1, 3, 4, 5a	Practice
9:15am	Groups 6, 10, 12a	Practice
9:45am	Groups 8, 12b	Practice
10:15am	Groups 5b, 7, 9, 11	Practice
10:45am	Historic Formula 1	Practice
11:15am	Group 2	Practice

11:45am TA Testing 1 40min

12:25pm-1:25pm **LUNCH BREAK - JAGUAR LAPS**

1:25pm	Groups 1, 3, 4, 5a	Qualifying 1
1:55pm	Groups 6, 10, 12a	Qualifying 1
2:25pm	Groups 8, 12b	Qualifying 1
2:55pm	Groups 5b, 7, 9, 11	Qualifying 1
3:25pm	Historic Formula 1	Qualifying 1
3:55pm	Group 2	Qualifying 1
4:25pm	TA	Testing 2 40min
5:05pm	End of On-Track Activities	

Saturday, July 28

7:30am—3:00pm	Registration
8:00am—11:30am	Technical Inspection

8:45am Group 2 Qualifying Race Groups 8, 12b Qualifying Race 9:15am Groups 5b, 7, 9, 11 Qualifying Race 9:45am

10:00am Hagerty Show & Shine Car Show

Saturday (cont.)

10:15am	Historic Formula 1	Qualifying Race
10:45am	Groups 6, 10, 12a	Qualifying Race
11:15am	Groups 1, 3, 4, 5a	Qualifying Race
11:45am	TA	Practice 40 min

12:25pm-1:25pm LUNCH BREAK - TRACK TOURING/ **JAGUAR HOT LAPS**

1:25pm	Group 2	Feature Race 1
1:55pm	Groups 8, 12b	Feature Race 1
2:25pm	Groups 5b, 7, 9, 11	Feature Race 1**
2:55pm	Historic Formula 1	Feature Race 1
3:25pm	Groups 6, 10, 12a	Feature Race 1**
4:25pm	Groups 1, 3, 4, 5a	Feature Race 1**
4:55pm	TA	Qualifying 60min
5:55pm	End of On-Track Activities	

5:00pm SVRA EVENT PARTY

Sunday, July 29

8:00am—12noon Registration

8:30am - 11:00am **Technical Inspection**

9:30am - 10:30am All Car Enduro 60 mins 1 pit stop

10:35am Historic Formula 1 Feature Race 2 11:05am Feature Race 100miles or 75min

12:20pm-1:20pm LUNCH BREAK - JAGUAR LAPS & TRACK TOURING

1:10pm	Pre-race ceremonies	
1:20pm	Group 2	Feature Race 2
1:50pm	Groups 5b, 7, 9, 11	Feature Race 2**
2:20pm	Groups 6, 10, 12a	Feature Race 2**
2:50pm	Groups 8, 12b	Feature Race 2
3:20pm	Groups 1, 3, 4, 5a	Feature Race 2**
3:50pm	End of On-Track Activities	

SVRA RACE RUN GROUPS

SVRA Groups **SVRA Groups** 1, 3, 4, 5a** 6, 10, 12a** 8, 12b** **SVRA Group** 2 **SVRA Groups**

SVRA Groups 5b, 7, 9, 11**

Historic Formula 1 **Professional Trans Am**

*THERE WILL BE SEPARATE PODIUMS FOR RACES THAT HAVE COMBINED GROUPS

**Split starts will be used if deemed necessary--2 Pace Cars Run Groups are Subject to Change based on entries.

7/25/18